MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 12.0 CANNULATED DRILL BIT LARGE QC/190; CANNULATED SURGICAL DRILL BIT, REUSABLE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 12.0 CANNULATED DRILL BIT LARGE QC/190; CANNULATED SURGICAL DRILL BIT, REUSABLE
Model Number 03.010.036
Medical Device Problem Code Failure to Cut (2587)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/28/2022
Type of Reportable Event Malfunction
Event or Problem Description
Device report from depuy synthes reports an event in (b)(6) as follows: this is report 1 of 2 for (b)(4).It was reported by the customer in (b)(6) that the drill bit devices were dull.There was no procedure nor patient involvement reported.No additional information was provided.This report is for one (1) 12.0 cannulated drill bit large qc/190 device.This complaint involves 2 devices.
 
Additional Manufacturer Narrative
Additional narrative: the lot number was unknown.Therefore, the expiration date and device manufacture date were unknown.Complainant part is not expected to be returned for manufacturer review/investigation.Without a lot number the device history records review could not be completed.Investigation summary: product was not returned.Based on the information available, it has been determined that no corrective and preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
12.0 CANNULATED DRILL BIT LARGE QC/190
Common Device Name
CANNULATED SURGICAL DRILL BIT, REUSABLE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
Manufacturer (Section G)
MONUMENT
1101 synthes avenue
monument CO 80132
Manufacturer Contact
kate karberg
1302 wright lane east
west chester, PA 19380
3035526892
MDR Report Key14193555
Report Number2939274-2022-01475
Device Sequence Number4378550
Product Code HTW
UDI-Device Identifier10886982067098
UDI-Public10886982067098
Combination Product (Y/N)N
Initial Reporter CountryCA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number03.010.036
Device Catalogue Number03.010.036
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/28/2022
Initial Report FDA Received Date04/25/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown